Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

CK level 262. Suggestions?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
my ck level is high (262) -- how do I reduce it
Posted Thu, 29 Aug 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

Increased CK is predominantly used to diagnose neuromuscular diseases and acute myocardial infarction. Neuromusculoar disorders include myopathies, muscular dystrophy, rhabdomyolysis, drug-incuded myopathies, neuroleptic malignant syndrome, malignant hyperthermia and periodic paralyses. It could also be elevated after strenous exercise, intramuscular injection and with renal diseases.
Because, the major source of CK is myocardium (heart muscle), an elevated CK level reflects myocardial injury including heart attack, myocarditis, cardiac trauma etc.
I believe, your doctor is better placed to determine the reason for asking the test and will be best to know how to manage your condition. High CK is not directly treated, but the condition causing the elevation should be treated.
From you medical history, I can see that you are already treated for heart diseaes and diabetes. Please do talk to your doctor about the significance of the high CK with respect to your own case.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor